# SDR JJBA20250623016

- Difficulty date: June 17, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 50,453 hours, 33,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED MCD EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK FAILED. SUSPECT BAD HOUSING. REMOVED AND REPLACED LIGHT ASSEMBLY HOUSING. OPS CHECK SAT.
